# SDR SWIA202156633

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS. 661.00+90 @ STRG 19R  INTERCOSTAL HAS CORROSION.   (C-CHECK) RO 3/4/2021   REMOVED AND REPLACED INTERCOSTAL AT FS661.00+90, STGR 19R. REF. CRJ900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG# SH690-39100 REV. G SHEET 2. COMPLIED WITH 51-900-1002-SKY.
